# SDR ASAA2019031428647

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 21,667 hours, 7,091 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switchpack
- Part number: 254A115012
- Part serial: 556
- Condition: Failed
- Location: Access Bay
- Part time: 1,310 hours, 585 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG. 2 REVERSER LIGHT REMAINED ILLUMINATED AFTER LANDING. GROUNDED - YES. REF FIM 78-32 TASK 807, RANG OUT S5 OF RT A/T SW PACK. FOUND TO BE BAD. REF AMM 76-11-07. REMOVED/REPLACED RT A/T SW PACK ASSY. ALL TEST GOOD. T/R OPS NML NUMEROUS TIMES REF AMM 78-31-00.
